# SDR P5CA2020022500056

- Difficulty date: February 21, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 17,154 hours, 4,153 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Hook And Loop
- Condition: Missing
- Location: Glareshield
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VELCRO STRIPS ON GLARESHIELD ARE MISSING ON BOTH CAPTAIN AND FO SIDE. STRIPS ARE REQUIRED PER TA767-19-2.( TRANSFERRED TO DMI 124942 IAW MEL 25-63-06, CAT D. )
